# SDR CALA2019072801258

- Difficulty date: July 26, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 38,729 hours, 13,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, MAIN AND NOSE DOES NOT RETRACT WHEN LANDING GEAR L EVER MOVED TO UP POSITION REPLACED PSEU, SEE LP 3864821.
